# SDR A6WA202011167414

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 39,330 hours, 37,707 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 3530358
- Condition: Malfunctioned
- Location: Bleed Leak
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT 10TH DUCT WARNING MESSAGE ILLUMINATED IN FLIGHT.  C/W QRH, MESSAGE PERSISTS.  DUCT (10TH) SHOWS RED BETWEEN LT 10TH SOV, PACK NR 1, 10TH ISOL VALVE, AND APU LCV ON ECS SYNOPTIC PAGE.  AIRCRAFT REMOVED FROM SERVICE.  R & R 10TH STAGE DUCTING LOOP B BLEED AIR SENSING ELEMENT, REF AMM 36-21-04.  OPERATIONS CHECK GOOD.  R & R BLEED LEAK DETECTION CONNECTOR P17WK, REF ESPM 20-17-11.  OPERATIONS CHECK GOOD A/C FOR RETURN TO SERVICE.
